Comptes Rendus
Asymptotic analysis of layered elastic beams
Comptes Rendus. Mécanique, Volume 333 (2005) no. 8, pp. 593-598.

We consider an elastic beam formed by three layers, fixed at one end and loaded at the free end. We call adherents the upper and lower layers Ω+ɛ and Ωɛ and an adhesive layer Ωmɛ. We denote by ɛh±,m the thickness of each layer and we suppose that the stiffness of the adhesive layer is ɛ2, with respect to that of the adherents. By an asymptotic analysis we obtain the zeroth order limit problem and the form of the second order displacements.

Si l'on considère une poutre élastique constituée de trois couches, fixée à une extrémité. La strate supérieure et inférieure sont indiquées de la sorte Ω+ɛ et Ωɛ, alors que la partie centrale, ou adhésive Ωmɛ. Nous prendrons ɛh±,m comme l'épaisseur de chaque strate et supposerons que la rigidité du adhésive et de l'ordre de ɛ2, par rapport avec les strates supérieures et inférieures. Par la méthode de l'expansion asymptotique on obtient le problème limite de l'ordre zéro et les fonctions de déplacement de l'ordre 2.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crme.2005.07.001
Keywords: Computational solid mechanics, Asymptotic analysis, Layered beams, Bonding
Mot clés : Mécanique des solides numérique, Analyse asymptotique, Poutres multicouche, Collage

Michele Serpilli 1

1 Dipartimento di Architettura, Costruzioni e Strutture, Università Politecnica delle Marche, via Brecce Bianche, 60131 Ancona, Italy
@article{CRMECA_2005__333_8_593_0,
     author = {Michele Serpilli},
     title = {Asymptotic analysis of layered elastic beams},
     journal = {Comptes Rendus. M\'ecanique},
     pages = {593--598},
     publisher = {Elsevier},
     volume = {333},
     number = {8},
     year = {2005},
     doi = {10.1016/j.crme.2005.07.001},
     language = {en},
}
TY  - JOUR
AU  - Michele Serpilli
TI  - Asymptotic analysis of layered elastic beams
JO  - Comptes Rendus. Mécanique
PY  - 2005
SP  - 593
EP  - 598
VL  - 333
IS  - 8
PB  - Elsevier
DO  - 10.1016/j.crme.2005.07.001
LA  - en
ID  - CRMECA_2005__333_8_593_0
ER  - 
%0 Journal Article
%A Michele Serpilli
%T Asymptotic analysis of layered elastic beams
%J Comptes Rendus. Mécanique
%D 2005
%P 593-598
%V 333
%N 8
%I Elsevier
%R 10.1016/j.crme.2005.07.001
%G en
%F CRMECA_2005__333_8_593_0
Michele Serpilli. Asymptotic analysis of layered elastic beams. Comptes Rendus. Mécanique, Volume 333 (2005) no. 8, pp. 593-598. doi : 10.1016/j.crme.2005.07.001. https://comptes-rendus.academie-sciences.fr/mecanique/articles/10.1016/j.crme.2005.07.001/

[1] J. Sanchez-Hubert; E. Sanchez-Palencia Introduction aux mèthodes asympotiques et à l'homogénéisation: application à la mécanique des milieux continuus, Masson, 1992

[2] E. Sanchez-Palencia; I. Titeux Conditions de trasmission pour les jonctions de plaques, C. R. Acad. Sci. Paris, Sér. IIb, Volume 325 (1997), pp. 563-570

[3] Ph.G. Ciarlet Mathematical Elasticity, vol. II: Theory of Plates, Stud. Math. Appl., North-Holland, Amsterdam, 1997

[4] L. Trabucho; J.M. Viaño Mathematical modelling of rods (P.G. Ciarlet; J.L. Lions, eds.), Handbook of Numerical Analysis, vol. IV, North-Holland, Amsterdam, 1996, pp. 487-973

[5] A. Klarbring Derivation of a model of adhesively bonded joints by asymptotic expansion method, Int. J. Engrg. Sci., Volume 29 (1991) no. 4, pp. 493-512

[6] A. Klarbring; A.B. Movchan Asymptotic modelling of adhesive joints, Mech. Mater., Volume 28 (1998), pp. 137-145

[7] G. Geymonat; F. Krasucki; S. Lenci Mathematical analysis of a bonded joint with soft thin adhesive, Math. Mech. Solids, Volume 4 (1999) no. 2, pp. 201-225

[8] J. Åslund Asymptotic analysis of adhesively bonded nonlinearly elastic plates, Z. Angew. Math. Mech., Volume 85 (2005) no. 1, pp. 23-35

[9] R. Abdelmoula; M. Coutris; J.-J. Marigo Comportement asymptotique d'une interphase élastique mince, C. R. Acad. Sci., Sér. IIb, Volume 326 (1998), pp. 237-242

[10] S. Lenci, M. Serpilli, Asymptotic analysis of layered elastic beams, 2005, in preparation

Cited by Sources:

Comments - Policy